Hepatitis induced by isoniazid and methyldopa

W. C. Maddrey, J. K. Boitnott

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Two widely prescribed drugs noted for a relative lack of adverse effects do occasionally cause hepatitis, which may be fatal. A prodromal period marked by malaise, fatigue, and anorexia almost precedes the appearance of jaundice; if the drug is stopped promptly, a serious outcome can be avoided. Alterness to alertness prodrome by patient and physician is thus the key to prevention of management of this complication.

Original languageEnglish (US)
Pages (from-to)119-125
Number of pages7
JournalHospital Practice
Volume10
Issue number4
StatePublished - Jan 1 1975

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Hepatitis induced by isoniazid and methyldopa'. Together they form a unique fingerprint.

  • Cite this